have stomach pain from the time i wake up til i go to sleep and have loss of appitete
I'm sorry you are feeling so bad.
Can you tell me more about what's going on? (For instance, what do you mean, when you say that you have "stomach pain?" Exactly where is the pain, what kind of pain is it, and is there anything that makes it better or worse?) How long have you been feeling this way?
Have there been any recent (this week? this month? the past three months?) changes in your bowel habits, or how your stools look?
Do you have Crohn's disease or ulcerative colitis, or have reason to think that you have IBD?
With more information, I might be able to help you out more.
The question is can cytotec cause abdominal pain, loss of appetite and reduced blood pressure.. My mom has been on this medicine for about 3 weeks>
she has stomach pain all during the day... from the time she wakes up til she goes to bed. Could it be the side affects of the medicine cytotec?